# SDR 99ZZZX4130

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N811LL
- Make and model: Cessna 182Q
- Aircraft serial: 18266165
- System (JASC): 2350 · Audio Integrating System
- Part: Mic Jack
- Part number: JJ033
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LOOSING RECEIVE FUNCTION ON RADIO.  MIC SOCKET FOUND LOOSE BEHIND PEDESTAL.  SECURED SOCKET.  OPS CHECKED OK.
